On a class of linear partial differential equations whose formal solutions always converge

Masaki Kashiwara Research Institute for Math. Sci, Kyoto University Takahiro Kawai Research Institute for Math. Sci, Kyoto University Johannes Sjöstrand Department de Math., Univ. de Paris-Sud

TBD mathscidoc:1701.332498

Arkiv for Matematik, 17, (1), 83-91, 1978.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 261 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{masaki1978on,
  title={On a class of linear partial differential equations whose formal solutions always converge},
  author={Masaki Kashiwara, Takahiro Kawai, and Johannes Sjöstrand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505143338307},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={83-91},
  year={1978},
}
Masaki Kashiwara, Takahiro Kawai, and Johannes Sjöstrand. On a class of linear partial differential equations whose formal solutions always converge. 1978. Vol. 17. In Arkiv for Matematik. pp.83-91. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505143338307.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved